# SDR DALA1234300184

- Difficulty date: May 15, 2012
- Submitted: May 29, 2012
- Operation: Air carrier
- Aircraft: N184DN
- Make and model: Boeing 767332
- Aircraft serial: 27111
- Aircraft time: 90,661 hours, 13,172 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Failsafe
- Part number: 145T252424
- Condition: Cracked
- Location: Bs 955.1
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ULTRASONIC INSPECTION, FOUND CRACK INDICATION ON FAILSAFE STRAP OF THE REAR SPAR BULKHEAD RT 955.1 AT 9 AND 4 O`CLOCK LOOKING OTBD.  CRACK AREA REPAIRED AS PER ERA 503089-14AD REV ORIG DATED 05/25/12.
